MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US BI MENTUM PFRK PE LINER 28 53; BI MENTUM LINER

DEPUY ORTHOPAEDICS INC US BI MENTUM PFRK PE LINER 28 53; BI MENTUM LINER
Model Number BI-MENTUM PE LINER 28 / 53
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Wound Dehiscence (1154); Hematoma (1884); Pain (1994); Joint Dislocation (2374); Fluid Discharge (2686); Joint Laxity (4526); Unspecified Tissue Injury (4559)
Date of Event 04/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).
 
Event or Problem Description
On (b)(6) 2020, the patient had a revision of left total hip arthroplasty to address wound breakdown with hematoma and drainage, recurrent instability with dislocation, and coagulopathy.The indications for surgery included that the patient had a revision 6 weeks prior (captured in pc-(b)(4)) to address a failed constrained liner and medical records indicated the patient was having pain.The patient dislocated after that surgery and needed a reduction.During this current procedure the acetabular and femoral components were revised.The surgeon reported finding a complete failure of the posterior soft tissue, and really no longer any soft tissues present to repair.There was a small amount of hematoma.He was coagulopathic during the case.

Brand Name
BI MENTUM PFRK PE LINER 28 53
Common Device Name
BI MENTUM LINER
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11871929
Report Number1818910-2021-50014
Device Sequence Number13668235
Product Code LZO
UDI-Device Identifier03662200015672
UDI-Public03662200015672
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2021
Report Date (Section F) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI-MENTUM PE LINER 28 / 53
Device Catalogue NumberDS10015328
Device Lot Number1907058A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/05/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/29/2022
Initial Report FDA Received Date05/24/2021
Supplement Report FDA Received Date07/05/2022
Date Device Manufactured10/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP.; BI MENTUM PFRK PE LINER 28 53.; PINN CAN BONE SCREW 6.5MMX20MM.; PINN CAN BONE SCREW 6.5MMX25MM.; PINNACLE DM LINER 64_53.; PINNACLE SECTOR II CUP 64MM.; S-ROM*HEAD FEMORAL COCR 28+12.; S-ROM*SLEEVE PRX ZTT, 20F-LRG.; SROM STM STD 36+12L 15X20.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale
Patient Weight88 KG
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA05/24/2021